| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); Vitrectomy (2643)
| Date of Event |
03/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was implanted in the patient¿s right eye.The patient stated that the vision was clearer right after surgery but halos, starbursts, positive dysphotopsia, and inability to drive at night occurred right after surgery.The iol was explanted/exchanged, and pars plana vitrectomy was performed.The replacement lens is a non-johnson & johnson lens.There was no patient post-op injury.No other information was provided.
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation? yes.Returned to manufacturer on: 1/7/2020.Section h3: device returned to manufacturer ¿ yes.Device evaluation: on january 7, 2020 the return sample was received.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.